# SDR 2001UALA00884

- Difficulty date: May 14, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 37,930 hours, 6,152 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU NO START 3 ATTEMPTS.  TWICE AT FL390 AND ONCE DESCENDING THRU FL290.  MAX RPM 22 AND MAX EGT 10.
